# SDR SWIA2020072251370

- Difficulty date: June 11, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR HINGE FITTINGS FWD AND AFT HAVE ABRASION DAMAGE.    COMPLIED WITH PERMANENT REPAIR DOOR HINGE FITTINGS REF REO, ALL STEPS COMPLIED WITH, CHECKS OKAY, COMPLETED TASK CARD
